MathSciNet Relay Station
MathSciNet bibliographic data
MR900346 17B10 (22E47)
Casian, Luis G.; Collingwood, David H. The Kazhdan-Lusztig conjecture for generalized Verma modules. Math. Z. 195 (1987), no. 4, 581–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement